# SDR FDEA201612014299

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 51,765 hours, 22,800 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  WHEN THE FUEL PUMPS WERE SELECTED ON, THE NR 2 ENGINE HAD A FUEL LEAK COMING FROM THE PYLON FUEL DRAIN LINE.  THE  FUEL LEAK WAS COMING FROM LINE DOWNSTREAM FIRE SOV.  R & R THE PACKING ON THE NR 2 ENGINE FUEL FEED LINE AND CONDUIT BETWEEN LP VALVE AND PYLON BULKHEAD IAW AMM 28-20-00-04.  RAN THE RT ENGINE IAW JRH, PARAMETERS NORMAL.
